# SDR P5CA9800738

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 26604725
- Condition: Ruptured
- Location: Nr 4 Hyd Syst
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, AFTER GEAR DOWN LOST NR 4 HYD SYSTEM, 0 BRAKE PRESSURE ON GUAGE.  HYD BRAKE ACCUMULATOR RUPTURED, DAMAGE TRIM AIR DUCT, APU FUEL DRAIN LINE, HYD LINE DAMAGE.
